# SDR AWXA200400899

- Difficulty date: July 30, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 54,535 hours, 38,544 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-18 CHECK A .375 INCH CRACK WAS FOUND IN STRINGER 16 RT AT BS 500C+5.  MAINTENANCE CUT OUT DAMAGED SECTION OF STRINGER 16 RT AT BS 500C+5; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER, AND A STRINGER SPLICE; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-03 FIG 201.
